| Model Number |
1183500777 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
Customer reports: syringes were found with debris and fiber inside, and on the plunger.Syringe also had a blue color inside.
Additional Manufacturer Narrative
Initial lot number 1903202464 reported was actually unknown as the customer combined lots.